Header menu link for other important links
Crowd dynamics through non-local conservation laws
, Paola Goatin
Published in Springer
Volume: 47
Issue: 1
Pages: 37 - 50
We present a Lax-Friedrichs type scheme to compute the solutions of a class of non-local and non-linear systems of conservation laws in several space dimensions. The convergence of the approximate solutions is proved by providing suitable L 1 , L ∞ and BV uniform bounds. To illustrate the performances of the scheme, we consider an application to crowd dynamics. Numerical integrations show the formation of lanes in groups moving in opposite directions. This is joint work with R.M. Colombo (INDAM Unit, University of Brescia).
About the journal
JournalData powered by TypesetBulletin of the Brazilian Mathematical Society, New Series
PublisherData powered by TypesetSpringer
Open AccessYes
Concepts (3)
  •  related image
    Nonlocal conservation laws
  •  related image
    Lax-friedrichs scheme
  •  related image
    Lane formation